I have been having stomach pain after my weekly dose for the last two weeks. Last week, I attributed it to being on Augmentin at the same time. This week, not so much.
I'm already on Prilosec, 40 mg daily. I will be calling my rheumy tomorrow morning about this.
In the mean time I looked up additional side effects of food intake with methotrexate.
Apparently, consuming more than 180 milligrams of caffeine per day interferes with methotrexate. Patients who consume more than 180 miligrams per day "experienced significantly less improvement in morning stiffness and joint pain from baseline than patients with low caffeine intake (more than 120 mg/day)."
I have been consuming more caffeine in recent weeks. Which could explain my increased morning stiffness and joint pain. I do know, that I will be carefully examining my caffeine intake and reducing it in the next few days.
Please check out this link, to assess your caffeine intake and see if you can help reduce your symptoms.